Analyticité des solutions des équations de Vlassov-Poisson
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 16 (1989) no. 1, p. 83-104
@article{ASNSP_1989_4_16_1_83_0,
     author = {Benachour, Said},
     title = {Analyticit\'e des solutions des \'equations de Vlassov-Poisson},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 16},
     number = {1},
     year = {1989},
     pages = {83-104},
     zbl = {0702.35042},
     mrnumber = {1056129},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1989_4_16_1_83_0}
}
Benachour, Said. Analyticité des solutions des équations de Vlassov-Poisson. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 16 (1989) no. 1, pp. 83-104. http://www.numdam.org/item/ASNSP_1989_4_16_1_83_0/

[1] A.A. Arsenev, Global existence of a weak solution of Vlassov's system of equations, Zh. Vychisl. Mat. i Mat Fiz. 15 (1975), 136-147. | MR 371322

[2] C. Bardos - S. Benachour - M. Zerner, Analyticité des solutions périodiques des équations d'Euler en dimension deux d'espace, C.R. Ac. Sc. Paris, 282 (1976), 995-998. | MR 410094 | Zbl 0329.35012

[3] C. Bardos - P. Degond, Global existence for the Vlassov-Poisson equation in 3-space variables with small initial data Ann. Inst. H. Poincaré (Analyse non linéaire) 2, 2 (1985), 101-118. | Numdam | MR 794002 | Zbl 0593.35076

[4] J. Batt, Global symmetric solution of the initial value problem of stellar dynamics, J. Differential Equations, 25 (1977), 342-364. | MR 487082 | Zbl 0366.35020

[5] S. Benachour, Analyticité des solutions des équations d'Euler, Arch. Rational Mech. Anal., 71 (1979), 271-299. | MR 531063 | Zbl 0421.35073

[6] R. Courant - D. Hilbert, Methods of mathematical physics, Interscience (1962).

[7] T. Kato, On the classical solution of the two dimensional non-stationary Euler equation, Arch. Rational Mech. Anal, 25 (1967), 188-200. | MR 211057 | Zbl 0166.45302

[8] P. Degond, Rapport interne, Centre de Mathématiques appliqueés, Ecole Polytechnique, Paris.

[9] S. Klainerman, Long time behaviour of the solution of non-linear equations, Arch. Rational Mech. Anal., 78 (1982), 73-98. | MR 654553 | Zbl 0502.35015

[10] S. Klainerman - G. Ponce, Global, small amplitude solutions to nonlinear evolution equations, Comm. Pure and Appl. Math., 36 (1983), 133-141. | MR 680085 | Zbl 0509.35009

[11] L. Niremberg, An abstract form of the non-linear Cauchy-Kowalewska theorem, J. Differential Geom., 6 (1972), 561-576. | Zbl 0257.35001

[12] F. Trèves, An abstract nonlinear Cauchy-Kowalewska theorem, Trans. Amer. Math. Soc., 150 (1970), 77-92. | MR 274911 | Zbl 0199.15803

[13] L.V. Ovsjannikov, A nonlinear Cauchy problem in a scale of Banach spaces, Dokl. Akad. Baube. SSSR, 4 (1971) et Soviet Math., 12 (1971), 1497-1502. | MR 285941 | Zbl 0234.35018

[14] S. Ukai - T. Okabé, On classical solution in the large in time of two-dimensional Vlassov's equation, Osaka J. Math., 15 (1978), 245-261. | MR 504289 | Zbl 0405.35002

[15] S. Wollmann, The Spherically Symmetric Vlassov-Poisson System, J. Differential Equations, 35 (1980), 30-35. | Zbl 0402.76089

[16] L. Hörmander, Complex Analysis of Several Variables, (D. Van Nostrand).